Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes postnatal mucus discharge and stomach bloating?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
4 months postnatal. still mucus discharge which appears to be increasing and my stomach appears to be getting slightly bigger again. had shrunk before. i had a normal delivery. i still have a slender frame. combo breastfeeding and formula. no period yet
Posted Thu, 23 Jan 2014 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer: EXPLAINED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. The amount of vaginal discharge varies from woman to woman. Do not worry about it unless it is foul smelling / accompanied by itching, burning or pain. Regarding your tummy, it is normal to accumulate some fat on it after delivery. Even in women with a slender frame, tummy fat deposition is common after a childbirth. As you are not breastfeeding exclusively, and are now 4 months post partum, contraception is required, if you wish to prevent unintended pregnancies, since ovulation might resume anytime. Keeping in mind your symptoms, just take a pregnancy test . And switch over to a reliable method of birth control, if you are sexually active. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor